# SDR VNAA0302012

- Difficulty date: February 14, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 20,336 hours, 17,798 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Condition: Failed
- Location: Refuel Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED A FUEL ASYMMETRY CAS MESSAGE AND DIVERTED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE COAX CONNECTOR ON THE REFUEL PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
